The Paraxial Approximation to the Wave Equation in Curvilinear Coordinates for Numerical Simulation of Optical Beam Diffraction
Differencialʹnye uravneniâ, Tome 39 (2003) no. 7, pp. 904-911
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_7_a4,
author = {V. M. Volkov and N. P. Matsuka},
title = {The {Paraxial} {Approximation} to the {Wave} {Equation} in {Curvilinear} {Coordinates} for {Numerical} {Simulation} of {Optical} {Beam} {Diffraction}},
journal = {Differencialʹnye uravneni\^a},
pages = {904--911},
year = {2003},
volume = {39},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_7_a4/}
}
TY - JOUR AU - V. M. Volkov AU - N. P. Matsuka TI - The Paraxial Approximation to the Wave Equation in Curvilinear Coordinates for Numerical Simulation of Optical Beam Diffraction JO - Differencialʹnye uravneniâ PY - 2003 SP - 904 EP - 911 VL - 39 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_2003_39_7_a4/ LA - ru ID - DE_2003_39_7_a4 ER -
%0 Journal Article %A V. M. Volkov %A N. P. Matsuka %T The Paraxial Approximation to the Wave Equation in Curvilinear Coordinates for Numerical Simulation of Optical Beam Diffraction %J Differencialʹnye uravneniâ %D 2003 %P 904-911 %V 39 %N 7 %U http://geodesic.mathdoc.fr/item/DE_2003_39_7_a4/ %G ru %F DE_2003_39_7_a4
V. M. Volkov; N. P. Matsuka. The Paraxial Approximation to the Wave Equation in Curvilinear Coordinates for Numerical Simulation of Optical Beam Diffraction. Differencialʹnye uravneniâ, Tome 39 (2003) no. 7, pp. 904-911. http://geodesic.mathdoc.fr/item/DE_2003_39_7_a4/